Journal article icon

Journal article

SURFACE-WAVES IN A LATERALLY VARYING LAYERED STRUCTURE

Publication status:
Published

Actions


Access Document


Authors


WOODHOUS, J More by this author
Journal:
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
37
Issue:
3
Pages:
461-490
Publication date:
1974
DOI:
EISSN:
1365-246X
ISSN:
0016-8009
URN:
uuid:0bedeb55-2e9f-4586-aa65-bfe1a8d1e917
Source identifiers:
187601
Local pid:
pubs:187601

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP